Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Side effects of Asmita contraceptive and metformin hydrochloride

Hi Doctor, My wife was having irregular periods from last 2 years and also having hypo thyroid and 0n medication Thyroxine 75mg and last report showed TSH 1.44 , weight 65, height 5.2. Reports also show high prolactin and FSH. Doctor prescribed Asmita (21 tab contraceptive pill) and Glycomet TAB (metformin hydrochloride tabs - 500 mg) But she is having nausea and diziness after taking contraceptive pill please suggest so that the side effects can be minimized or can stop taken pills . its the 4-5 day of starting the pill. Please do suggest the way to regularize the periods Shalini
Asked On : Sun, 22 May 2011
Answers:  1 Views:  1582
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Shalini, Welcome to HealthcareMagic Forum.
First of all Kindly do not worry about the side effects as they wont cause you any harm. Once your Body gets adjusted to these medicines they will subside gradually. Just take the Pills as directed by your Doctor and go for regular follow up. You should be reducing your Weight because even if you lose a KG, it will make a drastic difference to your Periods. Avoid high calorie foods and eat healthy nutritious balanced diet like fresh fruits and green leafy vegetables. Exercise regularly and go for regular brisk walks for an hour daily. Avoid stress. These measures will make your periods regular once your weight starts coming down.

Wish you Good Health, Take Care.
Answered: Sun, 22 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor